Discussions that mention vasotec

High & Low Blood Pressure board


Hey Michael,

I took toprol for seven days but my body just didn't care for the "woozies" I was getting.

My doc switched me over to enaprinil (also called vasotec). She started me on 10 mg a day (one pill). A week ago last Friday I had an onset of anxiety and immeadiately went to the doc. She told me to DOUBLE the dosage to 20 mg a day. Seemed ok for a few days then had a HORRIBLE Wednesday. I teach and for the second half of the day I was feeling poor and VERY irritable. I SWORE that night that I was THROUGH taking this particular bp med. I got the woozies AND anxiety with this one. Oh, btw, in doing research for this particular drug it was recommended that patients START with 2.5 or 5 mg a day. I started at 10 mg and got bumped to 20 mg! No wonder why!


So the last time I took enaprinil was last Tuesday. Since then I have felt better. I don't get the woozies anymore but two things are unsettling.

Number one: night time anxiety attacks based on MY HEALTH. I am now officially WORRIED about it. This seems to come and go but is strongest at night. Last night, I slept peacefully for about five hours. Woke up for an hour, slept for another four. I've seemed to have been in this pattern for a while now.

Number two: My doc warned me about the accuracy of those department store bp machines. I took my bp today and I was NERVOUS about doing so. It was 170/110! UGH! I took it a few weeks back and it was about 160/110. My doc has told me its closer to 150/100 (still high!)

Anyways, I feel great today. I had a heart echo done last week and my heart is very strong and healthy. I just got off the treadmill going at fast speed for twenty five solid minutes. Worked up a sweat, I feel refreshed and relaxed right now typing this message. A few weeks ago I could barely do 15 minutes at very slow speed without feeling exhausted.

I have lost ten pounds with twenty to go.
Hey Michael,

I took toprol for seven days but my body just didn't care for the "woozies" I was getting.

My doc switched me over to enaprinil (also called vasotec). She started me on 10 mg a day (one pill). A week ago last Friday I had an onset of anxiety and immeadiately went to the doc. She told me to DOUBLE the dosage to 20 mg a day. Seemed ok for a few days then had a HORRIBLE Wednesday. I teach and for the second half of the day I was feeling poor and VERY irritable. I SWORE that night that I was THROUGH taking this particular bp med. I got the woozies AND anxiety with this one. Oh, btw, in doing research for this particular drug it was recommended that patients START with 2.5 or 5 mg a day. I started at 10 mg and got bumped to 20 mg! No wonder why!


So the last time I took enaprinil was last Tuesday. Since then I have felt better. I don't get the woozies anymore but two things are unsettling.

Number one: night time anxiety attacks based on MY HEALTH. I am now officially WORRIED about it. This seems to come and go but is strongest at night. Last night, I slept peacefully for about five hours. Woke up for an hour, slept for another four. I've seemed to have been in this pattern for a while now.

Number two: My doc warned me about the accuracy of those department store bp machines. I took my bp today and I was NERVOUS about doing so. It was 170/110! UGH! I took it a few weeks back and it was about 160/110. My doc has told me its closer to 150/100 (still high!)

Anyways, I feel great today. I had a heart echo done last week and my heart is very strong and healthy. I just got off the treadmill going at fast speed for twenty five solid minutes. Worked up a sweat, I feel refreshed and relaxed right now typing this message. A few weeks ago I could barely do 15 minutes at very slow speed without feeling exhausted.

I have lost ten pounds with twenty to go.
Hey Michael,

I took toprol for seven days but my body just didn't care for the "woozies" I was getting.

My doc switched me over to enaprinil (also called vasotec). She started me on 10 mg a day (one pill). A week ago last Friday I had an onset of anxiety and immeadiately went to the doc. She told me to DOUBLE the dosage to 20 mg a day. Seemed ok for a few days then had a HORRIBLE Wednesday. I teach and for the second half of the day I was feeling poor and VERY irritable. I SWORE that night that I was THROUGH taking this particular bp med. I got the woozies AND anxiety with this one. Oh, btw, in doing research for this particular drug it was recommended that patients START with 2.5 or 5 mg a day. I started at 10 mg and got bumped to 20 mg! No wonder why!


So the last time I took enaprinil was last Tuesday. Since then I have felt better. I don't get the woozies anymore but two things are unsettling.

Number one: night time anxiety attacks based on MY HEALTH. I am now officially WORRIED about it. This seems to come and go but is strongest at night. Last night, I slept peacefully for about five hours. Woke up for an hour, slept for another four. I've seemed to have been in this pattern for a while now.

Number two: My doc warned me about the accuracy of those department store bp machines. I took my bp today and I was NERVOUS about doing so. It was 170/110! UGH! I took it a few weeks back and it was about 160/110. My doc has told me its closer to 150/100 (still high!)

Anyways, I feel great today. I had a heart echo done last week and my heart is very strong and healthy. I just got off the treadmill going at fast speed for twenty five solid minutes. Worked up a sweat, I feel refreshed and relaxed right now typing this message. A few weeks ago I could barely do 15 minutes at very slow speed without feeling exhausted.

I have lost ten pounds with twenty to go.